View Single Post
Old 08-28-2007, 12:36 PM   #4
MSNik MSNik is offline
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,779
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: another exacerbation question (sorry)

I agree Rachel, first ask away, that IS why we are here..and second, I agree with the resonses you have gotten. Symtoms can change completely, or get worse with excaberations. Theres two things I want to ask you- one, have you seen an opthamologist to verify that you are experincing ON? ITs not always vision changes with ON, but it can be quite painful...if you havent verified thats what it is, go see an opthamologist immediately...and two, is it possible that you are having steroid withdraw? If you dont know what that is, its a very real issue of coming off the steroids, and it usually takes from 3 day to 2 weeks to start happening. You just start feeling better from the drugs, when your body comes off them and has withdraw from them. You really do go downhill again. It takes about a week afterwards for your body to start adjusting to the withdraw and start feeling better again. there is hope!
I hope you DO start to feel better soon. Keep us posted.
Nikki
__________________
RRMS- dx 05